# SDR UPS98826058

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corrosion
- Location: Bs 240-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 240 TO 260 RT CUSP UPPER SURFACE HAS SEVERE CORROSION.  REPAIRED IAW SRM 53-2-5.
